Restylane Put Under Both Eyes to Blend in Upper Cheeks. Later Had It Dissolved with Hyaluronidase, Which Left Indents

I went to another Doctor. He used Hyaluronidase to...

I went to another Doctor. He used Hyaluronidase to dissolve Reatylane. Does Hyaluronidase dissolve tissue that you do not want to dissolve. I never had these indents beforeI notice on both Eyes under the Tear Tough area under my Skin i had indented. I think thats where the Doctor injected the Hyaluronidase too.

I had Restylane put under Both Eyes to Blend in Upper Cheeks.I had bags. This doctor didn't know what he was doing. It looked lumpy,uneven and also a Bluish tint too. So 3 months later i had it Dissolved with hyaluronidase. Now i see Indents.

-- Updated on Nov 10, 2009:

Did the hyaluronidase cause the indents under both Eyes? Thats where in was injected. Can Fat Grafting add under the skin add volume to the area. I don't like the Fillers because i saw the Blueish tint in my Skin. Didn't feel right under my Skin. what's the difference between Fat Grafting. Are there different Techinques.

do you have any updates on your situation? i have a similar hollowing and i dont want to do anything to make things worse. Hard to decide if i should leave this alone or do filler or fat graft or later canthopexy.
Reply
this same thing happened to me too. i had had a very small amount of juvederm put under each eye after my first botox injection for crows feet created strange creases running from the inner corners of my eyes down across my cheeks, like a second set of tear troughs... a friend of mine had had the same thing happen to her cheeks. i had the juvederm put just at the ends of these creases to try to make them look less dramatic and it helped a tiny bit, but after a year or so one side would be swollen occasionally in the morning creating a little pouch. it would go down after a few hours, but i made the mistake of going BACK to have the juvederm dissolved just on that side. i should have left it alone. my aesthetician seemed hesitant to dissolve it when it was not unsightly - most - of the time. she didn't tell me that the hyluroidase might dissolve more than the juvederm. i - immediately - had a pronounced dent where the juvederm had been, making me look far older and worse... i was a little shocked and she said - "yah, i know - one thing causes another thing. don't worry - it'll go away.".... which it never completely has, though it's better than it was. it seems to have partially filled back in naturally over the last 8 months. the secondary tear troughs have never gone away, nor have my crows feet muscles ever fully come back, which is a shame, cause my smile and the shape of my cheeks were way better before i did all that. another thing is that i had loved botox, and had a few years worth of injections and it seemed that my skin was always mildly itchy untill the botox wore off. i had read that itching is one of the more common side effects so i didn't think anything of it, i figured that's just how it is. i finally asked another injector about the itching, and she was shocked - she said - what do you mean "itching"...? said she could not treat me, consulted with an allergan rep who told her to tell me to never get injected with botox or any botulism product ever again!!! that i was having a SERIOUS side effect that could result in anaphylactic shock... i consider myself very lucky to have stopped short of some of the major - life altering - damage i have read about here. and all the doctors say is that these things - which directly result from these procedures are - totally unrelated. buyer beware.....
Reply
Hi baby joe,
I live in NJ too and had a nightmare experience.
Dud yours resolve? Would you mind sharing dr names with me? Thanks
Reply
Was this review helpful? 4 others found this helpful